MathSciNet Relay Station
MathSciNet bibliographic data
MR340657 (49 #5409) 33A30
Deshpande, V. L. Confluent expansions for functions of two variables. Math. Comp. 28 (1974), 605–611.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement